Open Access

On the generation of Beurling type Carleman ultradifferentiable $C_0$-semigroups by scalar type spectral operators


Abstract

A characterization of the scalar type spectral generators of Beurling type Carleman ultradifferentiable $C_0$-semigroups is established, the important case of the Gevrey ultradifferentiability is considered in detail, the implementation of the general criterion corresponding to a certain rapidly growing defining sequence is observed.

Key words: Scalar type spectral operator, $C_0$-semigroup of linear operators, Carleman classes of functions and vectors.


Full Text





Article Information

TitleOn the generation of Beurling type Carleman ultradifferentiable $C_0$-semigroups by scalar type spectral operators
SourceMethods Funct. Anal. Topology, Vol. 22 (2016), no. 2, 169-183
MathSciNet MR3522858
zbMATH 06665386
MilestonesReceived 04/06/2015
CopyrightThe Author(s) 2016 (CC BY-SA)

Authors Information

Marat V. Markin
Department of Mathematics, California State University, Fresno 5245 N. Backer Avenue, M/S PB 108 Fresno, CA 93740-8001


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Marat V. Markin, On the generation of Beurling type Carleman ultradifferentiable $C_0$-semigroups by scalar type spectral operators, Methods Funct. Anal. Topology 22 (2016), no. 2, 169-183.


BibTex

@article {MFAT848,
    AUTHOR = {Markin, Marat V.},
     TITLE = {On the generation of Beurling type Carleman ultradifferentiable $C_0$-semigroups by scalar type spectral operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {22},
      YEAR = {2016},
    NUMBER = {2},
     PAGES = {169-183},
      ISSN = {1029-3531},
  MRNUMBER = {MR3522858},
 ZBLNUMBER = {06665386},
       URL = {http://mfat.imath.kiev.ua/article/?id=848},
}


References

  1. J. M. Ball, Strongly continuous semigroups, weak solutions, and the variation of constants formula, Proc. Amer. Math. Soc. 63 (1977), no. 2, 370-373.  MathSciNet CrossRef
  2. Earl Berkson, Semi-groups of scalar type operators and a theorem of Stone, Illinois J. Math. 10 (1966), 345-352.  MathSciNet
  3. T. Carleman, Edition Complete des Articles de Torsten Carleman, Institut Mathematique Mittag-Leffler, Djursholm, Suede, 1960.
  4. Nelson Dunford, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. 64 (1958), 217-274.  MathSciNet
  5. Nelson Dunford and Jacob T. Schwartz, Linear operators. Part I, Interscience Publishers, New York, 1958.  MathSciNet
  6. Nelson Dunford and Jacob T. Schwartz, Linear operators. Part II: Spectral theory. Self adjoint operators in Hilbert space, Interscience Publishers, New York, 1963.  MathSciNet
  7. Nelson Dunford and Jacob T. Schwartz, Linear operators. Part III: Spectral operators, Interscience Publishers, New York, 1971.  MathSciNet
  8. Klaus-Jochen Engel and Rainer Nagel, One-parameter semigroups for linear evolution equations, Graduate Texts in Mathematics, vol. 194, Springer-Verlag, New York, 2000.  MathSciNet
  9. M. Gevrey, Sur la nature analytique des solutions des \equations aux d\eriv\ees partielles, Ann. Ec. Norm. Sup. Paris 35 (1918), 129-196.
  10. Roe W. Goodman, Analytic and entire vectors for representations of Lie groups, Trans. Amer. Math. Soc. 143 (1969), 55-76.  MathSciNet
  11. V. I. Gorbachuk, Spaces of infinitely differentiable vectors of a nonnegative self-adjoint operator, Ukrainian Math. J. 35 (1983), no. 5, 531-534.  MathSciNet CrossRef
  12. V. I. Gorbachuk and M. L. Gorbachuk, Boundary Value Problems for Operator Differential Equations, Kluwer Academic Publishers, Dordrecht-Boston-London, 1991.  MathSciNet CrossRef
  13. V. I. Gorbachuk and A. V. Knyazyuk, Boundary values of solutions of operator-differential equations, Russian Math. Surveys 44 (1989), no. 3, 67-111.  MathSciNet CrossRef
  14. Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957.  MathSciNet
  15. Hikosaburo Komatsu, Ultradistributions. I. Structure theorems and a characterization, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 20 (1973), 25-105.  MathSciNet
  16. S. Mandelbrojt, Series de Fourier et Classes Quasi-Analytiques de Fonctions, Gauthier-Villars, Paris, 1935.
  17. Marat V. Markin, On an abstract evolution equation with a spectral operator of scalar type, Int. J. Math. Math. Sci. 32 (2002), no. 9, 555-563.  MathSciNet CrossRef
  18. Marat V. Markin, A note on the spectral operators of scalar type and semigroups of bounded linear operators, Int. J. Math. Math. Sci. 32 (2002), no. 10, 635-640.  MathSciNet CrossRef
  19. Marat V. Markin, On scalar type spectral operators, infinite differentiable and Gevrey ultradifferentiable $C_ 0$-semigroups, Int. J. Math. Math. Sci. (2004), no. 45-48, 2401-2422.  MathSciNet CrossRef
  20. Marat V. Markin, On the Carleman classes of vectors of a scalar type spectral operator, Int. J. Math. Math. Sci. 2004 (2004), 3219-3235.  MathSciNet CrossRef
  21. M. V. Markin, On scalar-type spectral operators and Carleman ultradifferentiable $C_ 0$-semigroups, Ukrainian Math. J. 60 (2008), no. 9, 1418-1436.  MathSciNet CrossRef
  22. Marat V. Markin, On the Carleman ultradifferentiability of weak solutions of an abstract evolution equation, Modern analysis and applications. The Mark Krein Centenary Conference. Vol. 2: Differential operators and mechanics, Oper. Theory Adv. Appl., vol. 191, Birkhauser Verlag, Basel, 2009, pp. 407-443.  MathSciNet CrossRef
  23. M. V. Markin, On the Carleman ultradifferentiable vectors of a scalar type spectral operator, Methods Funct. Anal. Topol. 21 (2015), no. 4, 360-369. MFAT Article
  24. Edward Nelson, Analytic vectors, Ann. of Math. 70 (1959), no. 3, 572-615.  MathSciNet CrossRef
  25. T. V. Panchapagesan, Semi-groups of scalar type operators in Banach spaces, Pacific J. Math. 30 (1969), 489-517.  MathSciNet
  26. A. Pazy, On the differentiability and compactness of semigroups of linear operators, J. Math. Mech. 17 (1968), 1131-1141.  MathSciNet
  27. A. Pazy, Semigroups of linear operators and applications to partial differential equations, Applied Mathematical Sciences, vol. 44, Springer-Verlag, New York, 1983.  MathSciNet CrossRef
  28. A. I. Plesner, Spectral theory of linear operators, Izdat. ``Nauka'', Moscow, 1965.  MathSciNet
  29. Ya. V. Radyno, The space of vectors of exponential type, Dokl. Akad. Nauk BSSR 27 (1983), no. 9, 791-793.  MathSciNet
  30. John Wermer, Commuting spectral measures on Hilbert space, Pacific J. Math. 4 (1954), 355-361.  MathSciNet
  31. Kosaku Yosida, On the differentiability of semigroups of linear operators, Proc. Japan Acad. 34 (1958), 337-340.  MathSciNet
  32. Kosaku Yosida, Functional analysis, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 123, Springer-Verlag, Berlin-New York, 1980.  MathSciNet


All Issues